MathSciNet Relay Station
MathSciNet bibliographic data
MR2099385 (2006e:68064) 68Q30 (03D15 28A78 28A80 68Q15)
Lutz, Jack H. Effective fractal dimensions. MLQ Math. Log. Q. 51 (2005), no. 1, 62–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement